U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

How do you handle opiate/suboxone withdrawal.?

2 doctor answers7 doctors weighed in
Dr. David Rosenfeld
Pain Management 28 years experience
Treat symptoms: Opiate withdrawal refers to the wide range of symptoms that occur after stopping or dramatically reducing opiate drugs after heavy and prolonged use (several weeks or more). Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, sweating, runny nose, and cramping.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Kevin Passer
36 years experience
Medical Care: There are several medications available and prescribed by the appropriate specialist used to decrease the many symptoms of opiate withdrawal. As you are asking this question, i assume you have been on suboxone? If that is true, i wonder if you were getting it from the street or from a doctor. If from a doctor, i wonder if you quit going for some reason? You may have a strong risk toward relapse.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 31-year-old member asked:
Suboxone- will I have withdrawals when taken normally to detox?
1 doctor answer3 doctors weighed in
A 44-year-old member asked:
Could taking one Suboxone pill ruin your opiate receptors at all?
1 doctor answer3 doctors weighed in
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.